# SDR GTIA9700059

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL 12 HAT CHANNEL SECTION AT ONE END HAS BROKEN OUT ABOUT 1 INCH LONG.  OTHER SECTION HAS DEEP GOUGE.  REPAIRED PER 53-21-0.  INSTALLED RIVETS PER 51-30-2.  BLENDED GOUGE EPR 53-01, REMOVED .008 FROM .040 MATERIAL, WITHIN LIMITS PER SRM 53-01, TREATED AND PRIMED PER 51-10-3.  (M)
